# SDR UPS97825293

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, RIB TO STRINGER CLIP CRACKED NR 4 MAIN OUTBOARD.  REMOVED AND REPLACED CLIP IAW DC8 SRM 51-1-24 AND 51-1-20D.  ALODINED AND PRIMED AS REQUIRED IAW DC8 SRM 51-1-8.
